# SDR AALA201904032001

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 62,182 hours, 16,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS FROM 9D THROUGH 15DEF WERE VERY DIM. MAINTENANCE REPLACED CHARGER AND BATTERY PACK M10952 PER AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
